Posted by: NICCI | 2009-06-10



HI. My son is almost 12 and has been on Concerta and Strattera together for about 3 years now. He has suddenly got worse (ADD) and he cannot concentrate at all! (his voice is breaking and he is developing fast!). We have been seeing the same Paediatrician for years but I don' t know if my son should be seeing a neurologist or psychiatrist? Who do I turn to in our region? Please help. Regards, Nicci

Expert's Reply


ADHD Expert

Dear Nicci,
Did your paediatrician put your son on the Concerta and Strattera? It would be best to speak to the medical professional who determined his dosage about his symptoms. It may just be a matter of upping one or both of the meds or stopping one entirely. Your son has increased levels of testosterone due to puberty and this exacerbates his impulsive and aggressive tendencies. Speak to your paediatrician about your concerns and get his input as well.
All the best,

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.